# SDR QXEA200700210

- Difficulty date: February 18, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 20,650 hours, 29,862 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Control Head
- Part number: 626523205
- Part serial: 12269
- Condition: Malfunctioned
- Location: Atc Transponder
- Part time: 8,186 hours, 12,152 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2262 - ATC ADVISED THEY HAD NO TRANSPONDER ON RADAR.  TRANSPONDER TRIED IS ON, NR 1 AND NR 2 POSITION, REPLY LIGHT NORMAL.  MAINTENANCE REPLACED ATC CONTROL HEAD UNIT.  PERFORMED ATCBS/MODE-S TRANSPONDER TEST IAW TASK CARD 9345001.  OPERATION CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
